# SDR QMLA2014051314052

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 90000112
- Aircraft time: 2,027 hours, 8,814 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 900F2305865103
- Condition: Cracked
- Location: Fuselage
- Part time: 2,027 hours, 8,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ONGOING MX INSPECTION, MULTIPLE CRACKS WERE FOUND ON LOWER LT  BATTERY BOX CLOSE OUT FLANGE.  OBTAINED ENGINEERING SERVICE REPORT, ESR900-09201-CP1 DESCRIBING THE REPAIR.  THIS REPAIR HAS BEEN CLASSIFIED AS MINOR FROM THE MANUFACTURER.  THIS ACFT CONTINUES TO REMAIN OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
